# SDR DL76S091399

- Difficulty date: August 25, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 57,670 hours, 25,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23011A
- Part serial: 83
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE DENTS FOUND ON UPPER SKIN OF INBOARD AFT FLAP DURING MTC.  DENTS TOO CLOSE TO EXISTING DOUBLERS FOR NEW LOCAL REPAIRS.  REPLACEMENT OF UPPER SKIN AND CORE WAS THEREFORE NECESSARY.  REPAIRED PER ERA 473815-14.
